Since I started taking Lamictal I have been so tired that I am unable to function some days. I also have been losing my balance. Does this happen to anyone else? Thanks
17 Jun 2010
I have on lamictal 4 three years (300mg morning) and Im ok with it , in some people it may cause dizziness or drowsiness (less serious side effect) and also weakness with fever (serious side effect). Contact your doc straight away!!!
What dosage are you on and @ what time do you take it? by the way what other meds are you on because of the interactions they cause.
hope this helps
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Lamictal in January, 2009, to help me get through treatment for Hep-C (Interferon &
... Ribavirin). I say "get through" because I was diagnosed with a bipolar disorder (bipolar-2, with accompanying depression). Well, I got ...
2 answers • 4 Jan 2010
Hi, I have bipolar and suffer with horrendous anxiety attacks... My psychiatrist recently prescribed Lamictal for my Bipolar but said it has helped ...
8 answers • 29 Feb 2012
I'm currently on 100mg lamictal once daily for Bipolar Manic Depression. I have been on this same dose for almost 6yrs & I dont feel I live ...
9 answers • 16 Jul 2012
Bipolar Disorder - Has anyone switched from Divaproex to Lamictal...if so how does it work for you??
... Is there any shakiness or memory loss? This is for bi polar. Thanks for your help
2 answers • 30 Oct 2013
.Why is my doctor recommendig I take the medication Lamictal as part of my bipolar disorder treatment? Lamictal is an antiseisure medication, ...
3 answers • 18 Jan 2015